# SDR DALA2024093009536

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 20,296 hours, 7,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6068482) FWD GALLEY EMERGENCY EXIT LIGHTS AT RT SIDE INOP ON SERVICE CK. REMOVED & REPLACED M2816 PER B737 AMM 33-51. ALL OPS CHECK GOOD.
